| Model Number |
1002717 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an altitude alarm occurred.There was no reported impact to the customer's blood glucose.Reportedly, the cartridge was reloaded, and insulin delivery was resumed.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: ios / ios_iphone 15 pro max / unknown / ios 26.1.